# SDR SWAA980118

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 915-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND  NUMEROUS FASTENER HOLES CRACKED STR 4L BS 915 TO 947.  REPAIRED PER SWA ACO 6717-53.
